# SDR SWIA201540772

- Difficulty date: February 9, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 33,692 hours, 27,840 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT LOCATED ON THE RT WING LOWER WING BOX EXTENSION.  COMPLIED WITH TEMPORARY REPAIR IAW REO.  PERMANENT REPAIR DUE WITHIN 1800 FLT HRS BY TAT:  34626.1.  C-CHECK, RO 2/28/15.  COMPLIED WITH PERMANENT REPAIR OF 1 DENT LOCATED ON THE RT WING LOWER WING BOX EXTENSION REF STS EA DENT WITHIN LIMITS.
